# SDR UALA2008120506759

- Difficulty date: December 4, 2008
- Submitted: December 31, 2008
- Operation: Air carrier
- Aircraft: N579UA
- Make and model: Boeing 757222
- Aircraft serial: 26697
- Aircraft time: 52,377 hours, 18,480 cycles
- Engine: Pwa PW2037
- System (JASC): 5210 · Passenger/Crew Doors
- Part: Mechanism
- Part number: UNKNOWN
- Condition: Worn
- Location: R1 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: W
- Precautionary procedure: K

## Discrepancy

MED 1 RT EMER. TRIGGER MECH. WORN.  REPLACED EMERGENCY TRIGGER.
